# SDR DALA1025930663

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 64,506 hours, 29,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AND GATE AGENT BOTH CONFIRMED THAT DOOR 2L EMERGENCY EVACUATION SLIDE WAS NOT CONNECTED TO THE DOOR.  WHEN THE ACFT ARRIVED AT THE GATE FOLLOWING A REVENUE FLIGHT.  MX HAD TO SECURE THE GIRT BAR TO THE DOOR  SLIDE ASSY. NO REASON PROVIDED FOR GIRT BAR BECOMING DISLOCATED. SUBSEQUENT FUNCTIONAL CHECKS SHOW SYS AS OPS.
